# SDR AALA202401108409

- Difficulty date: January 6, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 35,110 hours, 14,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND HEAT SHRINK TUBING MISSING ON ONE END OF GIRT BAR FOR L2 SLIDE. **SUPPLEMENTAL REPORT FOR (AALA202401088409): INSTALLED NEW HEAT SHRINK TUBING ON L2 DOOR GIRT BAR AS IS REQUIRED.**(CLOSED).
